# SDR AALA20130626011

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 66,652 hours, 28,490 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT HIGH TEMPERATURE LIGHT & PRESSURIZATION FLOW LIGHT ILLUMINATED, RT & LT PACKS FAILED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  FOUND LT HAND AIR CYCLE MACHINE HOSE DUCT BLOWN & PERI SEALS COMING OFF AT FLOW CONTROL VALVE.  REPLACED DUCT & PERI SEALS.  SYSTEM GROUND CHECKED NORMAL.
